# SDR CALA2025032103062

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 92,122 hours, 37,093 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENINDICATION X 3 ECAM.REPEATEDLY HAPPENING. LOG PAGE 4161341 HAS BEEN REOPENED. VISUALLY CHECKED FORWARD CARGO DOOR IS CLOSED AND LOCKED (REF. AMM 52-70-00-040-001-A) AND INSTALLED INOPERATIVE STICKER ADJACENT TO LOWER ECAM DISPLAY.
